English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quaternionic modular forms of any weight

MPS-Authors
/persons/resource/persons235002

Brasca,  Riccardo
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Brasca, R. (2014). Quaternionic modular forms of any weight. International Journal of Number Theory, 10(1), 31-53. doi:10.1142/S1793042113500796.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1759-F
Abstract
There is no abstract available